# SDR CA001005016

- Difficulty date: September 7, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 56,769 hours
- Engine: Rroyce RB21122B02
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1535927103
- Condition: Cracked
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL (80 KNTS), HYDRAULIC ''C'' SYSTEM LOST ALL FLUID. A/C RETURN TO GATE.  INVESTIGATION FOUND LOWER FLANGE OF LT MLG ACTUATOR CRACKED AT END CAP AND THE PISTON TRAVELLED OUT OF THE CYLINDER.CYLINDER ASSEMBLY REPLACED, HYDRAULIC SYSTEM REPLENISHED, AIRCRAFT RELEASED.LOCKHEED SB 93-32-238 ALREADY ADDRESSES THE OCCURRENCE WITH THE REPLACEMENT OF THE ACTUATORS WITH A -109. OPERATOR ALREADY IN UPGRADE PROGRAM.
